# SDR 29GA2012013000011

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 30,349 hours, 35,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1295140591
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT4028,  PILOT REPORTED MAIN CABIN DOOR WILL NOT OPEN.  REPLACED AIRSTAIR DOOR FORWARD LOWER LATCH CABLE ASSEMBLY.  OPS CHECKED GOOD.
